Does ativan (lorazepam) cause weight gain?

Rare wt gain Ativan (lorazepam) Lorazepam if anything more commonly although not all that commonly causes weight loss. On those extremely rare occasions where it can cause weight gain, the weight gain tends to be rapid and it is quite obvious that it is due to the medication. If you notice rapid weight gain obviously tell your practitioner as soon as possible so that is an alternative treatment can be found.

Related Questions

Can prolonged use of lorazepam cause weight gain?

Not necessarily. Lorazepam doesn't cause weight gain, but if you are so fatigued and sedated from lorazepam, the sedentary lifestyle could contribute to weight gain. Read more...

What does rapid weight gain mean? I take Ativan (lorazepam) every once in a while so would I see any signs of weight gain by now or could I gain weight each time?

No relationship. Taking Ativan (lorazepam) "every once in a while" has no effect on one's weight. That means one's weight can go up or down, but will not be due to taking Ativan (lorazepam) once in a while. Read more...

What is the most common cause Weight gain?

Lifestyle. Factors contribute to weight gain. Activity level and dietary input. As we mature metabolism slows down and we gain weight more easily. See doc to rule out medical causes and then a nutritionist for a safe and sensible food plan. Low carb and higher protein works well for some folks. Peace and good health. Read more...

What can cause weight gain while taking lithium?

A number of things. Generally, lithium itself is not associated with weight gain. It could be another medication, indirect effects of the lithium on the thyroid, or a change in eating patterns from the mental illness that the lithium is treating. Please consult your MD. Read more...